Extremum properties of resonance motions
Doklady Akademii Nauk, Tome 231 (1976) no. 4, pp. 829-832
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_4_a14,
author = {V. V. Beletskii and A. N. Shlyakhtin},
title = {Extremum properties of resonance motions},
journal = {Doklady Akademii Nauk},
pages = {829--832},
year = {1976},
volume = {231},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_4_a14/}
}
V. V. Beletskii; A. N. Shlyakhtin. Extremum properties of resonance motions. Doklady Akademii Nauk, Tome 231 (1976) no. 4, pp. 829-832. http://geodesic.mathdoc.fr/item/DAN_1976_231_4_a14/